MathSciNet Relay Station
MathSciNet bibliographic data
MR1988408 (2004k:35232) 35K90 (34G10 35B65 47D06 47N20)
Prüss, Jan Maximal regularity for evolution equations in $L\sb p$-spaces. Conf. Semin. Mat. Univ. Bari No. 285 (2002), 1–39 (2003).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement